# SDR E07A 392AS 1110

- Difficulty date: November 30, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N392AS
- Make and model: Emb EMB-500
- Aircraft serial: 50500009
- Aircraft time: 343 hours, 234 cycles
- Engine: Pwa PW535A
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 2015L
- Part serial: 0103
- Condition: Inoperative
- Location: Zone 100
- Part time: 343 hours, 234 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CREW HAD CAS MESSAGE INDICATING AP FAIL AND YD FAILED . TAKEOFF WAS ABORTED AND ACFT WAS RETURNED TO FBO.  RT SMART PROBE WAS REPLACED AND ACFT WAS RETURNED TO SERVICE.
